Solpadeine Plus Tablets Pack of 32

Solpadeine Plus Tablets Pack of 32

Solpadeine Plus Tablets Pack of 32

£4.79 Save: £1.20 RRP: £5.99

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Solpadeine
Code: 2496255
Weight: 41g

Description

Solpadeine Plus Tablets provide effective pain relief with a combination of paracetamol, caffeine and codeine.

Solpadeine Plus Tablets contain the active ingredients paracetamol and codeine, which are both analgesics (painkillers). By working on your body in different ways paracetamol and codeine combine to relieve pain. Caffeine acts to help the effectiveness of paracetamol. Paracetamol also has an antipyretic effect (helps to reduce temperature when you have a fever).

Solpadeine Plus Tablets provide relief from migraine, headache, backache, rheumatic pain, period pain, toothache, neuralgia, sore throat and the fever, aches and pains of colds and flu.

More Information:

How painkillers work:

http://www.solpadeine.co.uk/how-painkillers-work/

Solpadeine FAQs:

http://www.solpadeine.co.uk/faqs/

Directions

Adults, including the elderly and children 12 years and over:

Take 2 tablets every 4 hours as required.

Do not take more frequently than every 4 hours.

Do not take more than 8 tablets in 24 hours.

Do not give to children under 12 years of age.

If symptoms persist consult your doctor.

Can cause addiction. For three days use only.

KEEP ALL MEDICINES OUT OF REACH AND SIGHT OF CHILDREN.

PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIOR TO USE.

Warnings

Do not take with any other paracetamol - containing products.

Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor.

Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine. If you need to use this product all the time, see your doctor straight away.

Solpadeine Plus Tablets should not be taken if you are sensitive to paracetamol, codeine, caffeine or to any of the other ingredients listed above.

Please see your doctor before you take Solpadeine Plus Tablets if:

  • You are taking metoclopramide or domperidone- used to treat nausea and vomiting.
  • You are taking colestyramine- used to treat high cholesterol.
  • You are taking medicines prescribed for depression (MAOIs).
  • You have severe liver or kidney disease.
  • You are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of SOLPADEINE Plus Tablets.

If your headaches become persistent, see your doctor.

If you are pregnant or breast feeding:

Please see your doctor before you take this medicine if you are pregnant. You can take SOLPADEINE Plus Tablets whilst breast feeding. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicines in pregnancy.

KEEP ALL MEDICINES OUT OF REACH AND SIGHT O CHILDREN.

PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIOR TO USE.

Ingredients

Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg, Maize starch, soluble starch, potassium sorbate (E202), polyvidone, purified talc, magnesium stearate, microcrystalline cellulose, stearic acid.

You may also like